MathSciNet Relay Station
MathSciNet bibliographic data
MR171275 55.20
Murasugi, Kunio On a certain numerical invariant of link types. Trans. Amer. Math. Soc. 117 1965 387–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement